Deborah Watkins Bruner on Side Effects From Platinum-Based Drugs in Ovarian Cancer

DEBORAH WATKINS BRUNER, PHD, RN, FAAN
Wednesday, June 17, 2015
Talk about this article with nurses and others in the oncology community in the General Discussions Oncology Nursing News discussion group.
Deborah Watkins Bruner, PhD, RN, FAAN, professor, Nell Hodgson Woodruff School of Nursing, Emory University, discusses side effects associated with platinum-based drugs for the treatment of ovarian cancer.



Talk about this article with nurses and others in the oncology community in the General Discussions Oncology Nursing News discussion group.
External Resources

MJH Associates
American Journal of Managed Care
Cure
MD Magazine
Pharmacy Times
Physicians' Education Resource
Specialty Pharmacy Times
TargetedOnc
OncNurse Resources

Blogs
Continuing Education
Discussions
Web Exclusives


About Us
Advertise
Advisory Board
Careers
Contact Us
Privacy Policy
Terms & Conditions
Intellisphere, LLC
2 Clarke Drive
Suite 100
Cranbury, NJ 08512
P: 609-716-7777
F: 609-716-4747

Copyright OncNursing 2006-2017
Intellisphere, LLC. All Rights Reserved.